# SDR ASOA201200954

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,024 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RT INBD FWD INTERCOSTALS FOR AVIONIC BAY DOOR FS 349 -364 CORRODED. REPAIRED IAW  601R-53-21-2276.
